Title of article :
FIXED POINT RESULTS ON A NONSYMMETRIC G- METRIC SPACES
Author/Authors :
OBIEDAT, HAMED Hashemite University - Department of Mathematics, Jordan , MUSTAFA, ZEAD Hashemite University - Department of Mathematics, Jordan
From page :
65
To page :
79
Abstract :
We prove some xed point results for mappings that satisfy certain contractive conditions on a nonsymmetric complete G-metric space. Moreover, we prove the uniqueness of these xed point results.
Journal title :
Jordan Journal Of Mathematics an‎d Statistics
Journal title :
Jordan Journal Of Mathematics an‎d Statistics
Record number :
2643599
Link To Document :
بازگشت